# SDR DHL2003781002

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE OVER MAIN ENTRY.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW B727 M/M 33-50-101.  OPS CHECKED GOOD.
